Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Purpose of fepanil syrup

Premium Questions

Dr. Aashish Raghu MD

my baby's doc advised to give her syrup fepanil 3 ml for fever , but by mistake I gave fepanil drops ( Acetaminophen oral solution usp ) 3ml, would that cause any complication? is there something ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr. Deepak Kishore Kaltari MD

My 2.5years old son is suffering from fever ,coughs from Yesterday morning. Doctors have advised to give Fepanil-250 & Dilosyn. We are giving him the same as per instructions. But, from today morning he ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr.  Pradeep Kumar MD

Doctor asked me to give 8 drops of fepanil and I gave 0.8ml by mistake. Will it cause any problem. My baby is 47 days old andhe was given vaccination . ... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr.  Pradeep Kumar MD

hi, my baby boy is 1 yr 7 m old..today he started with cold ...I tstarted giving him alerid syrup ... days back...should I give blukof syrup.....if not when should I start with blukof syrup...and last... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr.  Sumanth Amperayani MD

My 2.5 years baby suffering from fever . Given fepanil125 3 ml . How much time will it take to minimize the temperature ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

Hi Doctor GE, My son who is 2.6 years old has fever and I gave him Fepanil 250 3.5 ml at 12 in the noon and he started having fever again by 3:30 PM so I gave him 3.5 ml of Fepanil at 4 PM, is that okay ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Jegadeesan Subbiah MD

is not coming down, doc gave him fepanil syrup n meftal-p syrup....for few hours he is fine, but after 4-5 hrs again d same thing.... ,shud i gv him fepanil drops instead?? today is sunday all... View answer

Answered by : Dr. Jegadeesan Subbiah ( General & Family Physician)
Dr.  G.Senthil MD

Hi sir, My Baby(girl-09months old) suffering from fever,cold and cough. Right now am using Fepanil-125,cepadur- 125,Ambrodil-s syrup,flucold drpos,ATM 100. Can you please let us know shall we use all ... View answer

Answered by : Dr. G.Senthil ( General & Family Physician)
Dr.  Shinas Hussain MD

Hi - My son (10 months) has a 100.4 fever and the doctor has prescribed fepanil syrup (2 days) and Zanocin syrup(4ml) to be given for 5 days. I read online that Zanocin should not be given to children ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Ivan Romic MD

said baby will get fever and he suggested Fepanil Drops. I used Fepanil drops for my baby 6 times with 7 hours gap with doctor suggestion. on top of Fepanil drop box given that over dose will effect ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Mobile Questions and Answers

Dr.    Prof. Kunal Saha MD

Most probably it is a viral fever which can last for 5-7 days irrespective of use of antibiotics. But please complete the course. Give steam inhalation. Please say thanks.

Dr.  Prasad MD

This is an antibiotic given to treat infection especially related to the respiratory tract.

Dr. Divya Kuttikrishnan MD

Tuspel plus is a cough syrup...normally given to help liquefy the mucous or phlegm and help in easily bringing it out.